# SDR SWAA2023101710523

- Difficulty date: October 14, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 62,743 hours, 37,318 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 700 Landing G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD LANDING GEAR FLYING DOOR CRACKED 2.625 INCHES AT LOWER AFT CORNER<[01] COMPLIED WITH CDL 32-10-2; REMOVED RIGHT MAIN GEAR OUTTER DOOR AND ROUTED TO DALLAS COMPOSITES SHOPS. AUTHORIZATION # 161363
